# SDR USAA2009010590018

- Difficulty date: December 21, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 35,284 hours, 13,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6129685 - GALVANIC CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, Y1732.  REPAIRED SHEAR PLATE BETWEEN FR69 TO FR70, Y1732 A320 SRM 51-42-11 & 51-72-11.
